# SDR CALA2024112502949

- Difficulty date: November 12, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 62,400 hours, 22,357 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS A SMALL (1/4") CRACK AT STAB STA 101.90 NEAR DRAIN HOLE BETWEEN 2 EXISTING REPAIRS. REF BAM NON-ROUTINE 002258732. ISSUED DIP TO READ "INSPECTION THRESHOLD 56,000 TOTAL FLIGHT PART OF DOUBLER AND A LFEC INSPECTION OF THE SKIN AND SPAR CYCLES THEREAFTER." REF SRM 55-10-01-2R-11 REPAIR 11. SEE BAM NO CYCLES TO PERFORM A DETAILED VISUAL INSPECTION OF THE EXTERNAL CORD UNDER THE DOUBLER. REPEAT INSPECTIONS EVERY 9,000 FLIGHT N-ROUTINE 2258732 FOR ALL WORK ACCOMPLISHED. INSTALLED REPAIR DOUBLER. REPAIR DOUBLERS  WERE INCORPERATED INTO THIS REPAIR DOUBLER. VERIFIED CREATION OF DIP
